# SDR SWAA082269

- Difficulty date: April 27, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- Aircraft time: 64,928 hours, 52,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 8871
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND R2 DOOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY PER MM.
